# SDR DALA13009925521

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 82,083 hours, 35,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING FROM SEATS 33 AFT INOPERATIVE.  R & R POWER PACK. GROUND CHECKED NORMAL IAW AMM 33-51.
